I have a brother in Phoenix who has wernicke's. He was prescribed Adderall by a physician at a homeless shelter in late September or early October. I don't know the dosage, but it was supposed to be for 1month. Needless to say he took it all in a week or two. He has since been hallucinating and his personality has turned very dark. He is now living in a park and refuses to help himself. I know simply having him take Thiamin will help, but he needs to be monitored. If there is anyone in Phoenix or at the very least Arizona who can help me help my brother before he dies I would greatly appreciate anything that is offered.
Thank you for reading
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?